# SDR UIEA2019032203646

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 65,211 hours, 19,249 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT SIDE POWER FEEDER CABLE HAS OIL CONTAMINATION TOP TO BOTTOM. ( REMOVED OIL CONTAMINATION FROM NR 1 ENG POWER FEEDER CABLES IAW SWPM  20-10--14 STEP B )
